# SDR SWIA200718789

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 28,817 hours, 40,613 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INBOARD SIDE WHEEL WELL CLOSE OUT STRINGER SPLICE IS CRACKED AT FRAME NR 10, FOUND AT C-CHECK.  REPLACED NACELLE INBOARD SIDE WHEEL WELL CLOSE OUT STRINGER SPLICE AND STRINGER PER EMB 120 SRM 51-40-02.
